# SDR 6BMA202501260001

- Difficulty date: September 30, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N141NE
- Make and model: Bolkms BK117D3
- Aircraft serial: 20145
- Aircraft time: 3,957 hours, 11,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: D533K3175205
- Condition: Cracked
- Location: Xmsn Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT 800 HOUR/ 36 MONTH INSPECTION A CRACK WAS DISCOVERED ON THE MAIN TRANSMISSION DECK AT APPROXIMATELY AIRFRAME STATION 4000, AT FORWARD RIGHT MAIN TRANSMISSION TORQUE STRUT MOUNT. UPON FURTHER INSPECTION INTO THE CRACK IT WAS DISCOVERED THAT ON THE UNDERSIDE THE DECK DOUBLER (RIB) WAS ALSO CRACKED AT SAME LOCATION.
